Jump to content RIP Sheffield Admin Mort

Anxiety attacks / insomnia.

Recommended Posts

I have been through phases where I'd wake up in the middle of the night panicking and anxious and my heart beating out of my chest; I had the paramedics out numerous times at first thinking that I was having a heart attack.

It was nearly always at night; it got to a point where I was dreading to go to bed. After a while I just learn to live with it and it just started happening less and less till eventually it stopped.

 

When I first started having them, I thought I was having a heart attack.

Share this post


Link to post
Share on other sites

Reading all these replies restores your confidence in this forum i.e. there are some really good folks out there !!

Share this post


Link to post
Share on other sites

Try to AVOID Sertraline. Its hell for the first 8 weeks. Try distraction methods, like a hobby or a sport. Try not to be on your own too long. I use photography. I just walk around looking for subjects. Its absorbing and it works. I've just had a year on Sertraline, first 50mg, then 100mg. Awful stuff, the side effects are horrendous. Takes a while to come off it as well. Support groups sound to be the best bet. Good luck my forum friend, my sympathies are with you.

Share this post


Link to post
Share on other sites
Try to AVOID Sertraline. Its hell for the first 8 weeks. Try distraction methods, like a hobby or a sport. Try not to be on your own too long. I use photography. I just walk around looking for subjects. Its absorbing and it works. I've just had a year on Sertraline, first 50mg, then 100mg. Awful stuff, the side effects are horrendous. Takes a while to come off it as well. Support groups sound to be the best bet. Good luck my forum friend, my sympathies are with you.

 

I've been on Sertraline since April with no side effects! It's helped tremendously.. Taken a massive weight off of my shoulders and i've not had any anxiety attacks since.. I'm due to come off of them next month and i've been told by my doctor that unlike other medications to treat anxiety and depression, Sertraline has the least side effects when coming off of them as they are not addictive..

 

I've heard the headaches can be a little bad though :(

 

Everyones different though.

Share this post


Link to post
Share on other sites
Reading all these replies restores your confidence in this forum i.e. there are some really good folks out there !!

 

I'll second that. Many thanks to all that replied and offered support and sympathy. The response was overwhelming and just shows there are some great people around. You've offered plenty of ideas and solutions, some of which I've already made enquiries into.

Cheers guys!

Share this post


Link to post
Share on other sites

I suffered from anxiety, depression and panic back in the day.

I would highly recommend to get physical, running, swimming, walking, anything to get active. It really helps A LOT. And, by all means, avoid alcohol. Alcohol is depressant and will only make things worst.

 

Keep your head up and best of luck to you!!

Remember, it is only temporary condition and you WILL get better!

Edited by croat77

Share this post


Link to post
Share on other sites
I've been on Sertraline since April with no side effects! It's helped tremendously.. Taken a massive weight off of my shoulders and i've not had any anxiety attacks since.. I'm due to come off of them next month and i've been told by my doctor that unlike other medications to treat anxiety and depression, Sertraline has the least side effects when coming off of them as they are not addictive..

 

I've heard the headaches can be a little bad though :(

 

Everyones different though.

 

Its good to hear someone had a good run with Sertraline. I unfortunately have to take several other meds including Tramadol and my experiences were horrendous. If a doctor would have offered me assisted suicide I would have taken it. I have used Prozac a few years ago and that was excellent, also a few years before that I was on another one who's name escapes me. I also am taking Diazepam, perhaps that and Tramadol clashed with the Sertraline. I would never take Sertraline again. Theres a HUGE list of side effects on the leaflet and I unfortunately was affected by most of them.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.